# SDR ASOA201100495

- Difficulty date: March 15, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 13,020 hours, 11,764 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT PLACARD MISSING HALF OF THE PLACARD.  REPLACED RT EMERGENCY EXIT PLACARD IAW AMM 11-30-00.
